# SDR QXEA200500232

- Difficulty date: February 18, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,213 hours, 5,350 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Failed
- Location: Zone 700
- Part time: 7,213 hours, 5,350 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2467 - THE FLIGHT RETURNED TO THE GATE AFTER RECEIVING A STEERING INOP CAUTION MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE STEERING ARMING SWITCH.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
